# SDR SWIA202163576

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26R SPLICE BETWEEN FS 319.00 Â€“ 349.000   (C CHECK RO 1/04/2021)   INSTALLED NEW SPLICE P/N SH670-32429-4S REF BOMBARDIER ENG DWG SH670-32420 REV E, CRJ 700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 COMPLIED WITH ATTACHED TASK 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS
